|Taste salt in mouth
Jul 13, 2007
i have recently started on meds, Dapsone, Stocrin, and Truvada. Since taking the meds I have developed a constant salty taste in my mouth. Is this usual ???
| Response from Dr. Henry
A salty taste due to one of the meds you are on (dapsone, Truvada, or Stocrin)is not usual but has been occasionally reported. Your HIV specialist should be aware of the complaint and exam your mouth/tongue next visit. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Semen On Skin And Hiv Risk
- Does Sleeping With Someone Who Is Hiv Infected Mean You Will Become Infected?
- What Antibiotic Is Given To Aids And Hiv Patients?
- What Is The Full Name For Hiv?
- Can You Get Hiv From Someone Without Hiv?
- How Long Does It Take An Hiv Positive Person To Start Showing Signs Of The Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.